# SDR TRAX200600854

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 9,725 hours, 6,359 cycles
- Engine: Ge CF348C1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP STEP ON ASD BROKEN.
